# SDR AALA200910592

- Difficulty date: January 8, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 60,255 hours, 31,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK WEAK BS-1.  INSTALLED A SERVICEABLE BATTERY PACK.
